MAUDE Adverse Event Report: COLOPLAST A/S (2BO)TITAN OTR SCROT ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S (2BO)TITAN OTR SCROT ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR9162400
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, pump would not inflate cylinders.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device.A titan otr pump and two cylinders were received for evaluation.Examination and testing of the returned components revealed a separation at the cylinder 1 cylinder bladder/base junction due to delamination.Testing revealed this to be a site of leakage.Abrasion was noted on both exhaust tubes of the pump and exhaust tube of cylinder 2.No functional abnormalities were noted with pump or cylinder 2.Based on examination of the returned product, it was concluded that while in-vivo both the exhaust tubes of the pump had overlapped and abraded against one another.This positioning, in combination with device usage over time, may have contributed to sufficient stress(s) to separate the cylinder bladder from the base on cylinder 1.A separation of this type would then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
(2BO)TITAN OTR SCROT ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek 3050
DA  3050
MDR Report Key8524334
Report Number2125050-2019-00269
Device Sequence Number14049425
Product Code FHW
UDI-Device Identifier05708932487641
UDI-Public05708932487641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR9162400
Device Catalogue NumberESR916
Device Lot Number3662619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2019
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR